Orthogonal Conjugacies in Finite Groups.
Mathematische Annalen (1967)
- Volume: 170, page 37-40
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topTAFT, E.J.. "Orthogonal Conjugacies in Finite Groups.." Mathematische Annalen 170 (1967): 37-40. <http://eudml.org/doc/161529>.
@article{TAFT1967,
author = {TAFT, E.J.},
journal = {Mathematische Annalen},
keywords = {group theory},
pages = {37-40},
title = {Orthogonal Conjugacies in Finite Groups.},
url = {http://eudml.org/doc/161529},
volume = {170},
year = {1967},
}
TY - JOUR
AU - TAFT, E.J.
TI - Orthogonal Conjugacies in Finite Groups.
JO - Mathematische Annalen
PY - 1967
VL - 170
SP - 37
EP - 40
KW - group theory
UR - http://eudml.org/doc/161529
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.